# SDR UPS01834845

- Difficulty date: January 25, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 64,392 hours, 25,744 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: 5769759501
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1&3, LEFT WING L/E LOWER INTERNAL DOUBLER HAS A CORNER BROKEN OFF AT XS 520.  REMOVED AND REPLACED DOUBLER AND SKIN IAW DWG 5769759, AND SRM 51-1-20D, 51-1-21.
